# SDR 96ZZZX3341

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N411EL
- Make and model: Piper PA-30
- Aircraft serial: 30786
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT ANNUAL, A CRACK ACROSS THE RING ON RT ENGINE MOUNT LOWER RT SIDE.  IT HAD BEEN OVERHAULED JUST 92 HRS BEFORE AND REPAIRED IN THIS AREA.  SUBMITTER STATED ENGINE MOUNTS SHOULD BE THOROUGHLY CHECKED WHEN REPAIRED IN THIS AREA.  CRACKS NOT EASILY SEEN.  PAINTING MOUNTS A DIFFERENT COLOR WOULD MAKE CRACKS MORE EASILY SEEN.  WHITE WOULD BE HIGHLY RECOMMENDED.  CRACK NOT ASSOCIATED WITH ANY WELD.
